# SDR GLBA96008

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98GL
- Make and model: Beech 1900C
- Aircraft serial: UC98
- System (JASC): 3425 · Integrated Flight System
- Part: Ehsi
- Part number: 6226197001
- Condition: Failed
- Location: Instr Panel
- Part time: 12,144 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIU - CREW REPORT EHSI SCREEN WENT BLANK ON TWO OCCASSIONS.  MAINTENANCE REMOVED AND REPLACED EHSI SCREEN WHICH CURED PROBLEM.  EHSI HAS BEEN RETURNED TO VENDER FOR REPAIR.  (M)
